# SDR UIEA2021080601732

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CHANNEL, FWD WING TO BODY FAIRING PANEL SUPPORT STA 921, RBL 1( REMOVED DAMAGED PART IAW SRM 51-40-02 REV 91. INSTALLED NEW PART IAW SRM 51-40-02 REV 91 AND DWG 65B04118 SHEET 6 REV A. CONDITION CHECK NORMAL AND JOB COMPLETED )
